Jump to content
Important Survey - Please Participate ×

One day I’m fine and the next day I’m awful! Please help anyone!


[...]

Recommended Posts

Can anyone please tell me if this is typical! I’m 4 months and 9 days since I took my last dose of Valium.

 

Thanks, Sandy

Link to comment
Share on other sites

[17...]
Oh yes! This is normal. This is the waves and windows that almost every BB has. I am still having this phenomena 30 months off  :smitten:
Link to comment
Share on other sites

Yes, totally normal. I’ve had  a good few weeks of feeling great and a couple feeling lousy.

It will balance out  :)

Link to comment
Share on other sites

Thank you so much sundanceshaman and Matt Man! I really needed to hear that others go through this. I’m really trying to distract, but my stomach and arms are on fire! This too shall pass!

 

Thanks, Sandy

Link to comment
Share on other sites

Yes, it’s normal. I did well and then got slammed 2 month off and again at 14 months. Hang in there  :thumbsup:
Link to comment
Share on other sites

×
×
  • Create New...